# SDR ASAA2019010227643

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,582 hours, 14,061 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED WITH GREEN ALT ON. CYCLED TO ALT AND BACK TO AUTO POSITION AND LIGHT (AUTO FAIL) WENT OUT. GROUNDED - YES. NR 1 DCPC INOP. FAULT CODE - 043 - "CONT LRU FAULT". ACCOMPLISHED FIM 21-31 TASK 824. FOUND 1 FAULT OCCURRENCE. ACCOMPLISHED PRESS SYSTEM GROUND TEST REF AMM 21-31-00-700-802. OPS CK GOOD AND CONTROLLER RESET. GROUND VERIFICATION SUCCESSFUL.
